Complexity of monodic guarded fragments over linear and real time

File Description SizeFormat 
moncx.pdfAccepted version322.54 kBAdobe PDFDownload
Title: Complexity of monodic guarded fragments over linear and real time
Author(s): Hodkinson, I
Item Type: Journal Article
Content Version: Accepted version
Publication Date: 1-Mar-2006
Citation: ANN PURE APPL LOGIC Vol.( 138 ) No.( 1-3 ) pp 94 - 125
Publisher Link:
DOI: 10.1016/j.apat.2005.06.007
ISSN: 0168-0072
Start Page: 94
End Page: 125
Copyright Statement: © 2005 Elsevier B.V. This is the author’s version of a work that was accepted for publication in Annals of Pure and Applied Logic. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Annals of Pure and Applied Logic, volume 138, issue 1-3 (March 2006). doi:10.1016/j.apat.2005.06.007.
Volume: 138
Appears in Collections:Logic and Artificial Intelligence

Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons